Crohn's and Colitis Support
1,973 members550 posts

Had my first injections of Humira

i was fine other abdominal pain and difficulty in walking, that symptom has warn off. For the last few days I've had brain fog and been very up and down im struggling to function. I'm also on steroids, asathyaprin Perislone steroids they I have to stay on all 3 to get my Crohns under control. I was doing so well mentally but now l seem have gone backwards I've stated a new job in the last 3 months and doing well st it. I'm so frustrated. It feels more hormonal, they think it may be the Steroids that may be causing it. I'm menopauseal and on HRT. I also on Levothyroid for underactive thyroid. They checked ny thyroid and that is ok and my other blood. I'm so fed up please help.

6 Replies
oldestnewest

I feel so sad for you, to hear you're struggling emotionally xxx I had my first Infliximab infusion two weeks ago and I went downhill emotionally for about 5 days afterwards. I had been doing reasonably well beforehand, trying to stay positive, but had a bit of a crash. After a week or so my emotions levelled out again and I'm doing better now. This may be side effects for you that may wear off. Otherwise it may just be the emotional turmoil of all of your ill-health taking it's toll now. I really hope you feel better in a little while. You must look after yourself, do things you enjoy often and rest often xx I am sure you'll feel a bit better soon xxx

1 like
Reply

Thank you it may be the injections it coinside with it hopefully its going to get better. I stay in hope.

Reply

Is Humira the injections you do at home? I was offered the choice of that or the Infliximab at the Hospital - I really didn't know which to pick!!

Reply

yes its the Humira you do at home but first injections you have 4 in 1 go and 2 weeks later you have 2 and then after that you do them yourself every 2 weeks just 1. The injections are easy to do. It was my first lot of 4 it maybe been a shock to my system

Reply

Hang in there!

I understand trying to cope emotionally. I have a hard time too. This disease puts too much on your plate sometimes.

Reply

I just feel I fighting a losing battle, 3 steps forward 4 steps back. Its seems to affect my whole body and mind. Sometimes I think its not that bad it could be a lot worse. But I must admit I forgotten what it feels like to be well and full of energy. I don't want to take anymore tablets or have injections, its all just making me feel worse. What if I just stop taking everything, I can"t imagine being any worse off, just sick of it all.

Reply

You may also like...